# SDR IXXA9614

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 490-500
- Part time: 61,236 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE C-CHECK INSPECTION, EXFOLIATED CORROSION WAS FOUND AT FS 490 TO FS 500 LOCATED IN THE FWD LOWER CARGO BILGE, LONGERON 33L-34L INSIDE THE TORQUE BOX TO SKIN ATTACH ANGLES.  INSTALLED NEW FITTING AT FS 492 AND LONGERONS 33L-34L IAW DACO SRM 51-1-8 AND SRM 53-2-0.  A REPAIR WAS PERFORMED PER THE ATI DRAWING SKA95253-7 AND WAS APPROVED ON FAA FORM 8110-3.  (X)
